# SDR AALA2009011800168

- Difficulty date: January 18, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 23,393 hours, 9,702 cycles
- Engine: Ge CFM56*
- Engine time: 23,393 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

JFK INFLIGHT DFW TO BDL - CREW REPORTED NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED DURING DESCENT.  CREW SHUT DOWN NR 2 ENGINE AND DIVERTED TO JFK.  LANDED WITHOUT INCIDENT.  FOUND NR 2 ENGINE PICTORIAL DEVIATION INDICATOR POPPED ON PRESSURE FILTER.  REPLACED PRESSURE FILTERS AND SCAVENGE FILTERS AND OIL PRESSURE TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
